Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007 (2007), Article ID 12375, 15 pages
Research Article

Invariant Regions and Global Existence of Solutions for Reaction-Diffusion Systems with a Tridiagonal Matrix of Diffusion Coefficients and Nonhomogeneous Boundary Conditions

Department of Mathematics and Informatiques, University Center of Tebessa, Tebessa 12002, Algeria

Received 4 June 2007; Accepted 28 September 2007

Academic Editor: Bernard Geurts

Copyright © 2007 Abdelmalek Salem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Friedman, “Partial Differential Equations of Parabolic Type,” Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet
  2. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1984.
  3. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Zentralblatt MATH ยท View at MathSciNet
  4. S. Kouachi, “Global existence of solutions for reaction-diffusion systems with a full matrix of diffusion coefficients and nonhomogeneous boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, no. 2, pp. 1–10, 2002. View at MathSciNet
  5. J. Smoller, Shock Waves and Reaction-Diffusion Equations, vol. 258 of Fundamental Principles of Mathematical Science, Springer, New York, NY, USA, 1983. View at MathSciNet
  6. S. Kouachi, “Existence of global solutions to reaction-diffusion systems with nonhomogeneous boundary conditions via a Lyapunov functional,” Electronic Journal of Differential Equations, no. 88, pp. 1–13, 2002. View at MathSciNet